# SDR SWAA2024041870614

- Difficulty date: April 4, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ STAB FWD LOWER SLIDING SEAL TRACK AFT BROKEN.<[01] REMOVED AND REPLACED LEFT HORIZONTAL STAB FWD LOWER SLIDING SEAL AFT TRACK STRIP; REF AMM 53-31-31-400-803;[02] INSP./ VERIFIED NEW SEAL INSTALLED & OPS CHECK COMPLETE.
